Reply to Li et al

Nickbakhsh, S. , Ho, A. , Marques, D. F.P., McMenamin, J., Gunson, R. N. and Murcia, P. R. (2020) Reply to Li et al. Journal of Infectious Diseases, 222(4), pp. 696-698. (doi: 10.1093/infdis/jiaa322) (PMID:32497172)

[img] Text
238446.pdf - Accepted Version

303kB

Abstract

No abstract available.

Item Type:Articles
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:McMenamin, Dr James and Nickbakhsh, Dr Sema and Gunson, Dr Rory and Murcia, Professor Pablo and Ho, Dr Antonia
Authors: Nickbakhsh, S., Ho, A., Marques, D. F.P., McMenamin, J., Gunson, R. N., and Murcia, P. R.
College/School:College of Medical Veterinary and Life Sciences > Institute of Biodiversity Animal Health and Comparative Medicine
College of Medical Veterinary and Life Sciences > Institute of Infection Immunity and Inflammation
Journal Name:Journal of Infectious Diseases
Publisher:Oxford University Press
ISSN:0022-1899
ISSN (Online):1537-6613
Published Online:04 June 2020
Copyright Holders:Copyright © 2020 The Author(s)
First Published:First published in Journal of Infectious Diseases 222(4): 696-698
Publisher Policy:Reproduced in accordance with the publisher copyright policy

University Staff: Request a correction | Enlighten Editors: Update this record

Project CodeAward NoProject NamePrincipal InvestigatorFunder's NameFunder RefLead Dept
172630Quinquennial Core FundsMassimo PalmariniMedical Research Council (MRC)MC_UU_12014/9III-MRC-GU CVR Support Services